Coming off of Duloxetine

Hi, I thought I would share my experience with Duloxetine anti depressants.

My specialist put me on Duloxetine 60 mg per day ,2 years ago, for the pain , at first they worked fine, but without really realizing it, I started to become really depressed,crying a lot,,anger problems,mood swings, the only way I can describe it, is like a really bad doses of pre menstral tention PMT. I started to feel there was no point in continuing with this life.

Now anyone who knows me, would be shocked by this last statement, because this is just not me at all, normally always happy, and positive.

Severe depression I here you say, yes I thought I was going mad. Then I read somewhere about anti depressants and how they can make you more depressed , so this made me start to think. I also was piling on weight for no reason.

So I decided to cut down on my medication just to see if I improved. Having read on the web the dangers of stopping this type of medication quickly, I decided to open my capsules and decrease the amount each week by counting the little white beads inside,, I am now on half dose, feeling ok and with no adverse side effects. Has anyone else experienced these symptoms on Duloxetine?

6 Replies

oldestnewest
  • Does it help with your pain?

    I stopped it because of sickness.

  • No, but I don't feel depressed, I also feel more in control. Doctors don't tell you the bad side effects this medication can have. Loads of people take this medication with no problem but it's not for me

  • It didn't suit me at all had major side effects so couldn't wait to get off it. Fortunately had only been on it 6 weeks so for me it was easy to stop. Hope with each lesser dose you start to feel better, good luck with coming off it completely.x

  • Thank you, I was ok to start with but not as time went on, I had bad stomach ache, nausea, crying fits for no reason a feeling of complete hopelessness, which stopped the after only the 2nd day of reduced medication and hasn’t returned. I m on half dose now , next week I shall reduce more. Thank you for the reply and encouragement

  • It's a pleasure to try and help as I have been there. So many meds don't suit me either and it gets you down in the end. There is so much trial and error with these things. Hopefully you are out if the woods now.x

  • I've been on Cymbalta, Duloxitine, for many years for Dep. and Fibro. I hadn't noticed it affecting pain, nor side effects other than my emotions seem numb. I take 3/30s a day but also take Norco which is an opiod less that Loratab or others. I can also take extra tylenol if needed. Here it is wee hours of the am. Bad habit.Must get to sleep. M.A.

You may also like...